Robust H-infinity control of networked control systems with parameter uncertainty and state-delay

Peng, Chen & Tian, Yu-Chu (2006) Robust H-infinity control of networked control systems with parameter uncertainty and state-delay. European Journal of Control, 12(5), pp. 471-480.

[img] Accepted Version (PDF 334kB)
Administrators only | Request a copy from author

View at publisher


Networked control systems (NCSs) are becoming increasingly important in industrial process control; and robust H-inf control is a commonly used technique to deal with inevitable uncertainties in control systems. This paper aims to develop H-inf control strategies for networked control of continuous-time plants with parameter uncertainty and state delay. The maximum allowable synthetical bounds (MASBs), which are essential to ensure the stabilizablity of NCSs, are obtained using the Lyapunov functional method and linear matrix inequalities (LMIs) formulation. The bunds are related with data packet dropout, network-included time delay, and feedback gain of a memoryless H-inf controller. Through introducing some slack matrices, criteria are also derived for H-inf performance analysis and H-inf control synthesis. Numerical examples and simulation results are given to demonstrate the effectiveness of the developed technology.

Impact and interest:

16 citations in Scopus
Search Google Scholar™
13 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 12243
Item Type: Journal Article
Refereed: Yes
Additional Information: For more information, please refer to the journal’s website (see hypertext link) or contact the author.
Additional URLs:
Keywords: Networked control systems, H, infin control, Maximum allowable synthetical bounds, Linear matrix inequalities
DOI: 10.3166/ejc.12.471-480
ISSN: 0947-3580
Subjects: Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > MECHANICAL ENGINEERING (091300) > Automation and Control Engineering (091302)
Australian and New Zealand Standard Research Classification > TECHNOLOGY (100000) > COMMUNICATIONS TECHNOLOGIES (100500) > Computer Communications Networks (100503)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Calculus of Variations Systems Theory and Control Theory (010203)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2006 Lavoisier
Deposited On: 29 Jan 2008 00:00
Last Modified: 19 Dec 2014 00:50

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page